Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Missed period, had bleeding post sexual intercourse, used withdrawal technique. Advice?

hi, I am 20 y/o and i am confused right now on what is happening to me. My boyfriend and I sexually active but using a withdrawal method. Today is my expected date of my period to come but it s not. Last friday after having a sexual intercourse when i wiped i saw an orange/brown discharge on the tissue and last sunday it happens again. please help me. thanks
Asked On : Sun, 12 Aug 2012
Answers:  1 Views:  17
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Hello ma'am and welcome.

First of all, speaking about the withdrawal methps, it is the least effective method of contraception with a 50% failure rate, so please consider other methods of contraception.

As for the bleeding; this could be an array of things like infections, due to the sexual act itself, etc. Please observe if this repeats again and report to your doctor if it does.

Hope this helps.

Best wishes.
Answered: Fri, 11 Jul 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor